# SDR UALA2012092405377

- Difficulty date: September 21, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 65,570 hours, 24,135 cycles
- Engine: Pwa PW2037
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Punctured
- Location: Nr 7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SPOILER HAS 5EA PUNCTURES, ALL 5 ARE APPROX 3-8TH INCH DIA, ALL MEASUREMENTS ARE INCHES FROM O/B EDGE X T/E, 8.5X5.25, 11X7, 26.5X13, 57.5X12.5, 61X5.5.  ALL DAMAGES ALLOWABLE REF SRM 57-70-01 PG 102, TAPED OVER DAMAGE.
